# SDR CA100825004

- Difficulty date: August 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 56,832 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP16553116
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O OUTER WINDOW (WINDSHIELD) ARCED THEN CRACKED.  SAFETY REPORT NR 11791 RAISED, STRIP REPORT REQUESTED.  WINSHIELD REPLACED.
